Indian Journal of Critical Care Medicine

Register      Login

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue

Online First

Archive
Related articles

VOLUME 19 , ISSUE 9 ( 2015 ) > List of Articles

LETTERS TO THE EDITOR

Severe masseter spasms in a Rett syndrome during rapid sequence intubation: A succinylcholine severe side effect

Jerome Rambaud, Renolleau Sylvain

Citation Information : Rambaud J, Sylvain R. Severe masseter spasms in a Rett syndrome during rapid sequence intubation: A succinylcholine severe side effect. Indian J Crit Care Med 2015; 19 (9):563-564.

DOI: 10.4103/0972-5229.164817

License: CC BY-ND 3.0

Published Online: 01-09-2015

Copyright Statement:  Copyright © 2015; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract


PDF Share
  1. Blanié A, Ract C, Leblanc PE, Cheisson G, Huet O, Laplace C, et al. The limits of succinylcholine for critically ill patients. Anesth Analg 2012;115:873-9.
  2. Fitzpatrick LR. Masseter muscle rigidity, elevated creatine kinase, and rhabdomyolysis following succinylcholine administration: A case report. AANA J 2008;76:349-54.
  3. Roman CS, Rosin A. Succinylcholine-induced masseter muscle rigidity associated with rapid sequence intubation. Am J Emerg Med 2007;25:102-4.
  4. Gill M, Graeme K, Guenterberg K. Masseter spasm after succinylcholine administration. J Emerg Med 2005;29:167-71.
  5. Bauer SJ, Orio K, Adams BD. Succinylcholine induced masseter spasm during rapid sequence intubation may require a surgical airway: Case report. Emerg Med J 2005;22:456-8.
  6. Kawasaki E, Mishima Y, Ito T, Ito A, Takaseya H, Kameyama N, et al. Anesthetic management of a patient with Rett syndrome associated with trismus and apnea attacks. Masui 2012;61:96-9.
PDF Share
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.